poggie Posted September 30, 2005 Share Posted September 30, 2005 I haven't been around in a long time. Things seemed to be going well until last Feb. My mil suffered from steroid induced psychosis from the large dose of steroids she was getting for whole brain radiation. It took a long time for the steroids to get out of her system but once they did, she was pretty much back to normal. I say pretty much because we are noticing that she misuses a word or has a hard time finding the right word sometimes. She recently had a full CT and we're told that the tumor in her lung is growing again and she now has a spot on her liver. We ask for specifics (how big? where?...) but my FIL rarely knows the answers. The doctor has suggested that she start Tarceva. Should the spot on the liver be treated more aggressivley or is Tarceva her best option? She's already had 3 rounds of different chemo meds. Besides a rash, are there any other side effects that we should be looking for? Deep down I feel like her fight is coming to an end. She appears to be feeling fine but I just don't see that fighting spirit inside her as much. Next month it will be 2 years since she was diagnosed with Stage IV NSCLC. Any suggestions or advice? Thank You! Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.